# SDR IPXA2018100194528

- Difficulty date: September 29, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 19,758 hours, 12,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT ABOVE THE CREW ENTRY DOOR WAS INOPERATIVE.  PERFORMED AN OPS CHECK OF THE EMERGENCY EXIT LIGHTS,  OPS CHECKED NORMAL IAW MM 33-51-13-0401.
